Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Singular parabolic partial differential equations with time dependent coefficients


Author: Doris S. Stockton
Journal: Trans. Amer. Math. Soc. 105 (1962), 475-495
MSC: Primary 35.62; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1962-0140846-1
MathSciNet review: 0140846
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Elliott, Eigenfunction expansions associated with certain singular differential operators, Trans. Amer. Math. Soc. 78 (1955), 406-425. MR 0068701 (16:927a)
  • [2] W. Feller, On differential operators and boundary conditions, Comm. Pure Appl. Math. 8 (1955), 203-216. MR 0068702 (16:927b)
  • [3] -, On second order differential operators, Ann. of Math. 61 (1955), 90-105. MR 0068082 (16:824g)
  • [4] -, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. 55 (1952), 468-519. MR 0047886 (13:948a)
  • [5] -, Zur Theorie der stochastichen Prozesse, Math. Ann. 112 (1936), 113-160.
  • [6] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R.I., 1948. MR 0025077 (9:594b)
  • [7] -, The abstract Cauchy problem and Cauchy's problem for parabolic differential equations, J. Analyse Math. 3 (1954), 81-196. MR 0062934 (16:45a)
  • [8] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R.I., 1957. MR 0089373 (19:664d)
  • [9] T. Kato, Integration of the equation of evolution in a Banach space, J. Math. Soc. Japan 5 (1953), 208-234. MR 0058861 (15:437b)
  • [10] -, On linear differential equations in Banach spaces, Comm. Pure Appl. Math. 9 (1956), 479-486. MR 0086986 (19:279b)
  • [11] H. P. McKean, Jr., Elementary solutions for certain parabolic partial differential equations, Trans. Amer. Math. Soc. 82 (1945), 519-547. MR 0087012 (19:285b)
  • [12] D. G. S. Stockton, Singular parabolic partial differential equations with time dependent coefficients, University Microfilms Inc., L. C. Card No. Mic. 58-7667.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.62, 60.00

Retrieve articles in all journals with MSC: 35.62, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0140846-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society